Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online
Ask a Urologist   »  

Is there any medicine to increase the growth of the foreskin?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
skin is there any kind of prescription medicine either creams or pills that would help skin to grow? a topical steroid maybe? ...... the reason I'm asking is because I'm in the process of restoring my foreskin and I'd like to improve/speed up my results
thanks for your help
Posted Sun, 13 Jan 2013 in Penis Problems
Answered by Dr. Praveen Tayal 6 hours later
Thanks for posting your query.
Healing is a natural process and a good diet and a stress free life are the best healers.
Still to increase the growth of the foreskin you can apply a 1% hydrocortisone ointment available over the counter. You can use the ointment twice daily after cleaning the area.
Avoid touching the area with bare fingers repeatedly and wear cotton undergarments to reduce any inflammation or friction rub in the affected area.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor